A member asked:
got prescribed accutane for acne how dangerous is this for my body? also i have plantar fasciitis. will this prevent healing? should i avoid this drug
1 doctor answer
Dr. Charles Gordon answered
Specializes in Adolescent Medicine
Accutane dangers: Accutane is a very potent teratogen. It can cause very serious birth defects. You must use at least 2 excellent forms of birth control when taking it and since it is stored in your body fat probably for a year after you have stopped taking it. It is usually prescribed only for severe cystic acne only. Do NOT take it for mild acne. Has nothing to do with plantar fasciitis.
Answered on Nov 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have muscle spasms all over my body all day every day for almost two years now what is the cause of this what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!